# SDR CA990719005

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Part number: 204010775003
- Condition: Worn
- Location: Pitch Change
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED BALL WAS OUT OF TURN/SLIP INDICATOR SO THEN PILOT INPUTTED THE RIGHT PEDAL TO CORRECT.  HOWEVER, THE ROTORCRAFT DID NOT RESPOND TO RIGHT PEDAL INPUT, BUT DID RESPOND TO LEFT PEDAL INPUT.  PILOT THEN LANDED THE ROTORCRAFT.  SUBSEQUENT INVESTIGATION REVEALED THAT THE INTERNAL SPLINES OF THE PITCH CHANGE HOUSING WERE WORN ENOUGH SO THAT THE PITCH CHANGE ROD WAS INEFFECTIVE.
